Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On eigenvalue distributions for elliptic operators without smooth coefficients. II


Author: Richard Beals
Journal: Bull. Amer. Math. Soc. 74 (1968), 1022-1024
DOI: https://doi.org/10.1090/S0002-9904-1968-12121-4
Part I: Bull. Amer. Math. Soc., Volume 72, Number 4 (1966), 701--705
MathSciNet review: 0233091
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Beals, On eigenvalue distributions for elliptic operators without smooth coefficients, Bull. Amer. Math. Soc. 72 (1966), 701-705. MR 196257
  • 2. R. Beals, Classes of compact operators and eigenvalue distributions for elliptic operators, Amer. J. Math. 89 (1967), 1056-1072. MR 225196
  • 3. R. Beals, Global asymptotic estimates for elliptic spectral functions and eigenvalues, Bull. Amer. Math. Soc. 74 (1968), 358-360. MR 221120
  • 4. A. P. Calderón, Lebesgue spaces of differentiable functions and distributions, Proc. Sympos. in Pure Math., vol. 4, Amer. Math. Soc. Providence, R. I., 1961. MR 143037


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12121-4

American Mathematical Society